Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 287865, 24 pages
http://dx.doi.org/10.1155/2012/287865
Research Article

A Justification of Two-Dimensional Nonlinear Viscoelastic Shells Model

School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China

Received 19 October 2011; Accepted 23 November 2011

Academic Editor: Wing-Sum Cheung

Copyright © 2012 Fushan Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By applying formal asymptotic analysis and Laplace transformation, we obtain two-dimensional nonlinear viscoelastic shells model satisfied by the leading term of asymptotic expansion of the solution to the three-dimensional equations.